Alert archive / Oregon / Red Flag Warnings in 2012
Red Flag Warning 23, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Aug 17, 2012, 2:13 PM PDT. It took effect at Aug 18, 2012, 2:00 PM PDT. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2012, 2:13 PM PDT (21:13 UTC)
- In effect from
- Aug 18, 2012, 2:00 PM PDT
- Expired
- Aug 19, 2012, 9:06 PM PDT
- In force
- 31 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
446 WWUS85 KBOI 172113 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 313 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT SATURDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... ...RED FLAG WARNING IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... .THUNDERSTORM ACTIVITY WILL INCREASE FROM JUST WEST AND SOUTH OF THE BURNS BLM THIS EVENING TO OVER BURNS BLM SATURDAY AFTERNOON. LIGHTNING IS EXPECTED TO SHIFT EAST SATURDAY EVENING OVER VALE BLM. THESE CONDITIONS ARE DUE TO THE COMBINATION OF MID LAYER MOISTURE AND SOME INSTABILITY LIFTING THROUGH SOUTHEAST OREGON ASSOCIATED WITH AN UPPER LEVEL TROUGH PASSAGE SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS MAY LINGER INTO SUNDAY OVER THE VALE BLM THEREFORE SUNDAYS FIRE WEATHER WATCH WILL BE ALLOWED TO CONTINUE. ORZ636-182100- /O.UPG.KBOI.FW.A.0012.120818T1800Z-120820T0000Z/ /O.NEW.KBOI.FW.W.0023.120818T2100Z-120819T0300Z/ BURNS BLM- 213 PM PDT FRI AUG 17 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT SATURDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR THE BURNS BLM. * THUNDERSTORMS...THUNDERSTORMS ESPECIALLY OVER WEST AND SOUTH PORTIONS OF THE BURNS BLM. * OUTFLOW WINDS...OF 40 TO 50 MPH WITH VERY LITTLE RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ ORZ637-182100- /O.NEW.KBOI.FW.W.0023.120819T0000Z-120819T0600Z/ /O.EXT.KBOI.FW.A.0012.120819T0600Z-120820T0000Z/ VALE BLM- 313 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * THUNDERSTORMS...THUNDERSTORMS MAINLY OVER SOUTH AND WEST PORTIONS OF THE VALE BLM. * OUTFLOW WINDS...35 TO 45 MPH WITH LITTLE OR NO RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ L
7 follow-up statements
884 WWUS85 KBOI 180438 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1038 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... ...RED FLAG WARNING IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... .THUNDERSTORM ACTIVITY WILL INCREASE FROM JUST WEST AND SOUTH OF THE BURNS BLM THIS EVENING TO OVER BURNS BLM SATURDAY AFTERNOON. LIGHTNING IS EXPECTED TO SHIFT EAST SATURDAY EVENING OVER VALE BLM. THESE CONDITIONS ARE DUE TO THE COMBINATION OF MID LAYER MOISTURE AND SOME INSTABILITY LIFTING THROUGH SOUTHEAST OREGON ASSOCIATED WITH AN UPPER LEVEL TROUGH PASSAGE SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS MAY LINGER INTO SUNDAY OVER THE VALE BLM THEREFORE SUNDAYS FIRE WEATHER WATCH WILL BE ALLOWED TO CONTINUE. ORZ636-182100- /O.EXT.KBOI.FW.W.0023.120818T2100Z-120819T0600Z/ BURNS BLM- 938 PM PDT FRI AUG 17 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY. * THUNDERSTORMS...THUNDERSTORMS ESPECIALLY OVER WEST AND SOUTH PORTIONS OF THE BURNS BLM. * OUTFLOW WINDS...OF 40 TO 50 MPH WITH VERY LITTLE RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ ORZ637-182100- /O.CON.KBOI.FW.W.0023.120819T0000Z-120819T0600Z/ /O.CON.KBOI.FW.A.0012.120819T0600Z-120820T0000Z/ VALE BLM- 1038 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... A RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * THUNDERSTORMS...THUNDERSTORMS MAINLY OVER SOUTH AND WEST PORTIONS OF THE VALE BLM. * OUTFLOW WINDS...35 TO 45 MPH WITH LITTLE OR NO RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ L
996 WWUS85 KBOI 181432 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 832 AM MDT SAT AUG 18 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 2 PM TO 11 PM PDT SATURDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... ...RED FLAG WARNING IN EFFECT FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY NIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON AND EVENING FOR ALL OF THE FIRE WEATHER ZONES IN THE BOISE FIRE WEATHER DISTRICT... .THUNDERSTORM ACTIVITY WILL INCREASE OVER THE BURNS BLM THIS AFTERNOON. LIGHTNING IS EXPECTED TO SHIFT EAST OVER THE VALE BLM THIS EVENING AND MAY CONTINUE TONIGHT. THESE CONDITIONS ARE DUE TO THE COMBINATION OF MID LAYER MOISTURE AND SOME INSTABILITY LIFTING THROUGH SOUTHEAST OREGON ASSOCIATED WITH AN UPPER LEVEL TROUGH PASSAGE. THUNDERSTORMS ARE LIKELY TO LINGER IN THE VALE BLM ON SUNDAY AND ALSO SPREAD INTO THE IDAHO FIRE WEATHER ZONES. THEREFORE A FIRE WEATHER WATCH CONTINUES FOR VALE TOMORROW AND A NEW WATCH HAS BEEN ISSUED FOR THE IDAHO ZONES. ORZ637-191800- /O.CON.KBOI.FW.W.0023.120819T0000Z-120819T0600Z/ /O.CON.KBOI.FW.A.0012.120819T0600Z-120820T0000Z/ VALE BLM- 832 AM MDT SAT AUG 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... A RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. * THUNDERSTORMS...SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...35 TO 45 MPH WITH LITTLE OR NO RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ ORZ636-190600- /O.CON.KBOI.FW.W.0023.120818T2100Z-120819T0600Z/ BURNS BLM- 732 AM PDT SAT AUG 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * THUNDERSTORMS...SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OF 40 TO 50 MPH WITH VERY LITTLE RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ IDZ400>404-408-418-419-191800- /O.EXB.KBOI.FW.A.0012.120819T1800Z-120820T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 832 AM MDT SAT AUG 18 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST... NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST... TREASURE VALLEY...WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408... 418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * THUNDERSTORMS...SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...GUSTS AS HIGH AS 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
649 WWUS85 KBOI 182121 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 321 PM MDT SAT AUG 18 2012 .HIGH BASED MOISTURE WILL COMBINE WITH INSTABILITY FROM A SERIES OF EMBEDDED SHORT WAVE TROUGHS FOR INCREASING THUNDERSTORM ACTIVITY. THUNDERSTORMS WILL DEVELOP OVER THE BURNS AND VALE BLM LATE THIS AFTERNOON AND TONIGHT. LIGHTNING IS EXPECTED TO EXPAND EAST INTO THE IDAHO FIRE WEATHER ZONES BY TOMORROW MORNING...AND REDEVELOP OVER MUCH OF THE AREA TOMORROW AFTERNOON. ORZ637-190530- /O.CAN.KBOI.FW.A.0012.120819T0600Z-120820T0000Z/ /O.EXT.KBOI.FW.W.0023.120819T0000Z-120820T0000Z/ VALE BLM- 321 PM MDT SAT AUG 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM MDT SUNDAY FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THIS REPLACES THE FIRE WEATHER WATCH THAT WAS PREVIOUSLY ISSUED. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L && $$ IDZ400>404-408-418-419-190530- /O.UPG.KBOI.FW.A.0012.120819T1800Z-120820T0300Z/ /O.NEW.KBOI.FW.W.0024.120819T1500Z-120820T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 321 PM MDT SAT AUG 18 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408...418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-190530- /O.EXT.KBOI.FW.W.0023.000000T0000Z-120820T0000Z/ BURNS BLM- 221 PM PDT SAT AUG 18 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH SUNDAY AFTERNOON. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ L
640 WWUS85 KBOI 182139 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 339 PM MDT SAT AUG 18 2012 .HIGH BASED MOISTURE WILL COMBINE WITH INSTABILITY FROM A SERIES OF EMBEDDED SHORT WAVE TROUGHS FOR INCREASING THUNDERSTORM ACTIVITY. THUNDERSTORMS WILL DEVELOP OVER THE BURNS AND VALE BLM LATE THIS AFTERNOON AND TONIGHT. LIGHTNING IS EXPECTED TO EXPAND EAST INTO THE IDAHO FIRE WEATHER ZONES BY TOMORROW MORNING...AND REDEVELOP OVER MUCH OF THE AREA TOMORROW AFTERNOON. ORZ636-191500- /O.CAN.KBOI.FW.W.0023.000000T0000Z-120820T0000Z/ /O.NEW.KBOI.FW.W.0025.120819T0000Z-120820T0000Z/ BURNS BLM- 239 PM PDT SAT AUG 18 2012 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. * THUNDERSTORMS...SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH SUNDAY AFTERNOON. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ ORZ637-191500- /O.CON.KBOI.FW.W.0023.120819T0000Z-120820T0000Z/ VALE BLM- 339 PM MDT SAT AUG 18 2012 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT SUNDAY FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THIS RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH THAT WAS IN EFFECT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L && $$ IDZ400>404-408-418-419-191500- /O.CON.KBOI.FW.W.0024.120819T1500Z-120820T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 339 PM MDT SAT AUG 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SUNDAY FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408...418 AND 419... THIS RED FLAG WARNING REPLACES THE PREVIOUS FIRE WEATHER WATCH. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ L
361 WWUS85 KBOI 191418 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 818 AM MDT SUN AUG 19 2012 .A SERIES OF EMBEDDED SHORT WAVE TROUGHS WILL PROVIDE LIFT AND INSTABILITY TO COMBINE WITH MID LEVEL MOISTURE FOR THUNDERSTORMS TODAY. ACTIVITY IS ALREADY UNDERWAY NEAR THE NEVADA BORDER WITH OREGON AND IDAHO THIS MORNING AND WILL MOVE INTO OUR AREA THROUGH THE REMAINDER OF TODAY...WITH THUNDERSTORMS CONTINUING UNTIL MIDNIGHT. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MOUNTAIN TIME WHICH IS ELEVEN PM PACIFIC TIME FOR THE BURNS BLM. IDZ400>404-408-418-419-192230- /O.EXT.KBOI.FW.W.0024.120819T1500Z-120820T0600Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 818 AM MDT SUN AUG 19 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408...418 AND 419... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ ORZ636-192230- /O.EXT.KBOI.FW.W.0025.000000T0000Z-120820T0600Z/ BURNS BLM- 718 AM PDT SUN AUG 19 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * THUNDERSTORMS...SCATTERED THUNDERSTORMS THIS AFTERNOON THROUGH SUNDAY AFTERNOON. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ ORZ637-192230- /O.EXT.KBOI.FW.W.0023.000000T0000Z-120820T0600Z/ VALE BLM- 818 AM MDT SUN AUG 19 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L && $$ L
466 WWUS85 KBOI 192021 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 221 PM MDT SUN AUG 19 2012 .A SERIES OF EMBEDDED SHORT WAVE TROUGHS WILL CONTINUE TO PROVIDE LIFT AND INSTABILITY FOR THUNDERSTORMS THIS EVENING UNTIL MIDNIGHT. THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MOUNTAIN TIME WHICH IS ELEVEN PM PACIFIC TIME FOR THE BURNS BLM. IDZ400>404-408-418-419-200600- /O.CON.KBOI.FW.W.0024.000000T0000Z-120820T0600Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 221 PM MDT SUN AUG 19 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 400...401...402...403...404...408...418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ ORZ636-200600- /O.CON.KBOI.FW.W.0025.000000T0000Z-120820T0600Z/ BURNS BLM- 121 PM PDT SUN AUG 19 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * THUNDERSTORMS...FREQUENT LIGHTNING THROUGH THIS EVENING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L $$ ORZ637-200600- /O.CON.KBOI.FW.W.0023.000000T0000Z-120820T0600Z/ VALE BLM- 221 PM MDT SUN AUG 19 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WITH DANGEROUS LIGHTNING. * OUTFLOW WINDS...GUSTY THUNDERSTORM WINDS UP TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && L && $$ L
527 WWUS85 KBOI 200406 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1006 PM MDT SUN AUG 19 2012 ...RED FLAG WARNINGS CANCELLED... IDZ400>404-408-418-419-200515- /O.CAN.KBOI.FW.W.0024.000000T0000Z-120820T0600Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- EASTERN PAYETTE NATIONAL FOREST-NORTHERN BOISE NATIONAL FOREST- SOUTHERN BOISE NATIONAL FOREST-TREASURE VALLEY- WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 1006 PM MDT SUN AUG 19 2012 ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...EASTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...SOUTHERN BOISE NATIONAL FOREST...TREASURE VALLEY...WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 400...401...402...403... 404...408...418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE ENDED ACROSS THE AREA...AND SCATTERED LIGHTNING IS NO LONGER CONSIDERED LIKELY. $$ ORZ636-200515- /O.CAN.KBOI.FW.W.0025.000000T0000Z-120820T0600Z/ BURNS BLM- 906 PM PDT SUN AUG 19 2012 ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR BURNS BLM... WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE ENDED ACROSS THE AREA...AND SCATTERED LIGHTNING IS NO LONGER CONSIDERED LIKELY. $$ ORZ637-200515- /O.CAN.KBOI.FW.W.0023.000000T0000Z-120820T0600Z/ VALE BLM- 1006 PM MDT SUN AUG 19 2012 ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR VALE BLM... WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE ENDED ACROSS THE AREA...AND SCATTERED LIGHTNING IS NO LONGER CONSIDERED LIKELY. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 17, 1:43 PM PDT, 30 minutes earlier.
Area forecast discussion, Aug 17, 1:43 PM PDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
243 PM MDT FRI AUG 17 2012
.SHORT TERM...TONIGHT THROUGH SUNDAY...UPPER RIDGE BUILDING ACROSS
THE FORECAST AREA TODAY AND SATURDAY FOR MOSTLY DRY AND WARM
CONDITIONS. MOISTURE SHIFTING NORTH TONIGHT INTO CENTRAL OREGON
ASSOCIATED WITH LOW PRESSURE SYSTEM OFF THE WEST COAST. THIS
MOISTURE WILL CLIP WESTERN HARNEY COUNTY FOR A SLIGHT CHANCE OF
THUNDERSTORMS TONIGHT. UPPER RIDGE AXIS AND SURFACE THERMAL TROUGH
WILL BE OVER THE CWA SATURDAY WHICH WILL ALLOW SMOKE TO RETURN TO
THE LOWER VALLEYS. THE SMOKE WILL ALSO LIMIT SATURDAY TEMPERATURES
TO THE UPPER 90S. MODELS HAVE SIGNIFICANTLY BACKED AWAY FROM WIDE
SPREAD CONVECTION THIS WEEKEND. THE MAIN REASON FOR THIS APPEARS
TO BE A MORE WESTWARD TRACK OF THE UPPER LOW THAN BEFORE AS WELL
AS THE EARLY MORNING TIMING OF SHORTWAVE TROUGH. CONVECTION WILL
BE LIMITED TO HARNEY COUNTY LATE ON SATURDAY WHICH IS JUST AHEAD
OF 500 MB SHORTWAVE. AS THE SHORTWAVE MOVES NORTHEAST OVERNIGHT IT
WILL MOVE INTO MORE STABLE AIRMASS IN SW IDAHO. BY 18Z...THE
SHORTWAVE IS IN WESTERN MONTANA WITH DRIER AIR MOVING IN FROM THE
SOUTHWEST. FORECAST MODELS...IN PARTICULAR THE NAM12...HASN/T
MAINTAINED MUCH CONSISTENCE WITH SHORTWAVE TROUGH...HOWEVER THE
LAST SEVERAL RUNS HAVE FAVORED AN EARLY SUNDAY MORNING PASSAGE.
THERE COULD BE ENOUGH MOISTURE REMAINING ACROSS SW IDAHO SUNDAY
AFTERNOON FOR CONVECTION. KEPT A SLIGHT CHANCE OF THUNDERSTORMS
MAINLY ACROSS CENTRAL IDAHO.
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...DECREASING POPS SUNDAY
NIGHT AS A WEAK SHORT WAVE TROUGH MOVES NORTH AND EAST OF THE
FORECAST AREA. MAINLY DRY CONDITIONS OVER THE AREA MONDAY AND
MONDAY NIGHT AS THE RIDGE REBUILDS OVER THE REGION. RIDGE WILL BE
SHORT LIVED AS MODELS NOW IN BETTER AGREEMENT IN BRINGING AN UPPER
LEVEL TROUGH INTO THE PACIFIC NORTHWEST BEGINNING LATE MONDAY. EVEN
THOUGH MODELS AGREE WITH THE WEATHER PATTERN FROM TUESDAY THROUGH
FRIDAY THERE ARE DIFFERENCES IN PLACEMENT OF MOISTURE AND
PRECIPITATION. GFS HAS MORE MOISTURE THAN THE ECMWF BUT LATEST RUN
OF THE ECMWF DID SHOW MORE MOISTURE THAN THE PREVIOUS RUN WHICH WAS
DRY. WILL TREND THE FORECAST TOWARDS THE GFS WITH THE BEST CHANCE
OF PRECIPITATION LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT. MAINLY
DRY CONDITIONS WEDNESDAY THROUGH FRIDAY AS THE FLOW ALOFT OVER THE
PACIFIC NORTHWEST BECOMES WESTERLY AS THE TROUGH MOVES EAST OF THE
REGION AND ANOTHER TROUGH BEGINS TO FORM ALONG THE CANADIAN WEST
COAST. TEMPERATURES EARLY IN THE EXTENDED WILL BE A FEW DEGREES
ABOVE NORMAL THEN COOL TO NEAR NORMAL BY FRIDAY.
&&
.AVIATION...LOCAL MVFR AND ISOLATED IFR VISIBILITY DUE TO SMOKE IN
THE BOISE MOUNTAINS AND ALONG THE ID/NV AND OR/NV BORDERS DEVELOPING
AFTER SUNSET. WILL CONTINUE TO SEE NUMEROUS SMOKE LAYERS THROUGH
15K FEET MSL. OTHERWISE WILL SEE MOSTLY CLEAR SKIES TONIGHT WITH A
FEW CUMULUS ALONG THE NEVADA BORDER UNTIL SUNSET. SURFACE WINDS
WILL BE WESTERLY AROUND 10 KNOTS THIS EVENING BECOMING LIGHT AND
VARIABLE AFTER SUNSET. WINDS ALOFT WILL BE FROM THE NORTHWEST 10 TO
20 KNOTS THROUGH 10K FEET MSL.
&&
.AIR STAGNATION...UPPER LEVEL PATTERN MAINLY THE SAME ALTHOUGH WINDS
BECOMING A LITTLE LIGHTER AS THE UPPER RIDGE BUILDS IN OVER THE
AREA. AIR QUALITY WILL DETERIORATE THROUGH SATURDAY WHEN A TROUGH
MOVES THOUGH THE REGION BRINGING A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS INCLUDING MORE MIXING AND VENTILATION INTO SUNDAY. A
SLIGHT PATTERN SHIFT IS EXPECTED ON TUESDAY TO WEDNESDAY NEXT WEEK
AS THE UPPER RIDGE BREAKS DOWN WITH A SERIES OF IMPULSES MOVING
THROUGH THE REGION AND THE POSSIBILITY OF SOME RAIN SHOWERS.
DESPITE THIS...IT IS NOT EXPECTED TO HELP MUCH IN THE WAY OF
AIR QUALITY AS THE MORNING DRAINAGE INTO THE VALLEYS WILL CONTINUE
OVER THE NEXT SEVERAL DAYS AND THE FIRES AROUND THE REGION WILL
CONTRIBUTE TO THE ADVECTION OF SMOKE INTO THE AREA REGARDLESS OF THE
PATTERN AND WIND DIRECTION. LOOK FOR THE INVERSION TO BREAK AROUND
NOON TODAY AND BY MID MORNING ON SATURDAY.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...RED FLAG WARNING FROM 6 PM SATURDAY TO MIDNIGHT MDT SATURDAY
NIGHT ORZ637.
RED FLAG WARNING FROM 2 PM TO 8 PM PDT SATURDAY ORZ636.
FIRE WEATHER WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON ORZ637.
&&
WEATHER.GOV/BOISE
SHORT TERM...JDS
LONG TERM....JA/WH
AVIATION.....JA
AIR STAGNATION...DDHazardous weather outlook, Aug 17, 5:16 AM PDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 616 AM MDT FRI AUG 17 2012 IDZ011>016-028>030-033-ORZ061>064-181215- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 616 AM MDT FRI AUG 17 2012 /516 AM PDT FRI AUG 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.